# SDR FDEA201602160605

- Difficulty date: February 16, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 24,116 hours, 13,330 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H, D

## Discrepancy

DURING TAXI, IN HEAVY THUNDERSTORM CONDITIONS, REC'D MAIN DECK CARGO SMOKE WARNING OF MID-2, LOOP B, WITH LOOP A MEL'D OFF.  DONNED O2 MASKS & RAN ECAM CHECKLIST, SHUTTING DOWN RT PACK & ISOLATING HOT AIR.  SMOKE WARNINGS & INDICATIONS CEASED.  DID NOT EVACUATE DUE TO SEVERE  RAIN, WIND & LIGHTNING CONDITIONS, WIND GUST O 47 KNOTS, INTO THE TAIL.  SUSPECT EXTREME TAILWIND CAUSED PACK OVERHEAT.  PERFORMED INSPECTION OF RT PACK AREA, NO DEFECTS NOTED.  PERFORMED OPERATIONS CHECK OF CARGO SMOKE WARNING MID LOOP B IAW MM 26-16-11-04.  OPERATIONS CHECKED NORMAL.  RAN RT PACK IAW MM 21-00-0-00-00 & 21-20-00-00.  PERFORMED SNIFF CHECK, NO ABNORMALITIES NOTED.  ACFT  OK FOR SERVICE.
